MathSciNet Relay Station
MathSciNet bibliographic data
MR2115226 47B35 (32M15 53D55)
Engliš, Miroslav Berezin-Toeplitz quantization on the Schwartz space of bounded symmetric domains. J. Lie Theory 15 (2005), no. 1, 27–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement